# SDR UALA2012122107363

- Difficulty date: December 20, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 65,844 hours, 24,352 cycles
- Engine: Pwa PW2037
- System (JASC): 3530 · Portable Oxygen System
- Part: Bottle
- Condition: Low Pressure
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT O2 BOTTLE WAS USED PRESSURE IS LOW.  PRESSURE IS LOW.   REMOVED BOTTLE AND INSTALLED STICKER TO BRACKET.
